# SDR WX0A201610183194

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 60,176 hours, 20,637 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 3156
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ECAM ACCOMPANIED BY ELECTRICAL BURNING ODOR.  NO SMOKE OBDERVED. ECAM EXTINGUISHED WITH IN 2 SECONDS.   REPLACED AVIONIC FAN 20HQ, OPS CHECKED OK. IAW TSM  05-50-00-810-831-A,  AMM 21-26-00-710-001A.  NO ODORS NOTED LEAK CHECK OK.
